for Journals by Title or ISSN
for Articles by Keywords
  Subjects -> COMPUTER SCIENCE (Total: 1925 journals)
    - ANIMATION AND SIMULATION (27 journals)
    - AUTOMATION (40 journals)
    - COMPUTER ARCHITECTURE (9 journals)
    - COMPUTER ENGINEERING (11 journals)
    - COMPUTER GAMES (14 journals)
    - COMPUTER GRAPHICS (30 journals)
    - COMPUTER PROGRAMMING (20 journals)
    - COMPUTER SCIENCE (1195 journals)
    - COMPUTER SECURITY (41 journals)
    - CYBERNETICS AND ROBOTICS (60 journals)
    - DATA BASE MANAGEMENT (14 journals)
    - DATA MINING (21 journals)
    - INFORMATION SYSTEMS (91 journals)
    - INTERNET (85 journals)
    - SOCIAL WEB (42 journals)
    - SOFTWARE (33 journals)
    - THEORY OF COMPUTING (6 journals)

COMPUTER SCIENCE (1195 journals)                  1 2 3 4 5 6 7 8 | Last

3D Printing and Additive Manufacturing     Full-text available via subscription   (Followers: 7)
Abakós     Full-text available via subscription  
Academy of Information and Management Sciences Journal     Full-text available via subscription   (Followers: 50)
ACM Computing Surveys     Full-text available via subscription   (Followers: 16)
ACM Journal on Computing and Cultural Heritage     Full-text available via subscription   (Followers: 5)
ACM Journal on Emerging Technologies in Computing Systems     Full-text available via subscription   (Followers: 8)
ACM Transactions on Accessible Computing (TACCESS)     Full-text available via subscription   (Followers: 4)
ACM Transactions on Algorithms (TALG)     Full-text available via subscription   (Followers: 14)
ACM Transactions on Applied Perception (TAP)     Full-text available via subscription   (Followers: 6)
ACM Transactions on Architecture and Code Optimization (TACO)     Full-text available via subscription   (Followers: 5)
ACM Transactions on Autonomous and Adaptive Systems (TAAS)     Full-text available via subscription   (Followers: 6)
ACM Transactions on Computation Theory (TOCT)     Full-text available via subscription   (Followers: 14)
ACM Transactions on Computational Logic (TOCL)     Full-text available via subscription   (Followers: 3)
ACM Transactions on Computer Systems (TOCS)     Full-text available via subscription   (Followers: 13)
ACM Transactions on Computer-Human Interaction     Full-text available via subscription   (Followers: 8)
ACM Transactions on Computing Education (TOCE)     Full-text available via subscription   (Followers: 2)
ACM Transactions on Design Automation of Electronic Systems (TODAES)     Full-text available via subscription   (Followers: 2)
ACM Transactions on Economics and Computation     Full-text available via subscription  
ACM Transactions on Embedded Computing Systems (TECS)     Full-text available via subscription   (Followers: 3)
ACM Transactions on Information Systems (TOIS)     Full-text available via subscription   (Followers: 15)
ACM Transactions on Intelligent Systems and Technology (TIST)     Full-text available via subscription   (Followers: 8)
ACM Transactions on Interactive Intelligent Systems (TiiS)     Full-text available via subscription   (Followers: 4)
ACM Transactions on Multimedia Computing, Communications, and Applications (TOMCCAP)     Full-text available via subscription   (Followers: 7)
ACM Transactions on Reconfigurable Technology and Systems (TRETS)     Full-text available via subscription   (Followers: 5)
ACM Transactions on Sensor Networks (TOSN)     Full-text available via subscription   (Followers: 8)
ACM Transactions on Speech and Language Processing (TSLP)     Full-text available via subscription   (Followers: 7)
ACM Transactions on Storage     Full-text available via subscription  
ACS Applied Materials & Interfaces     Full-text available via subscription   (Followers: 21)
Acta Automatica Sinica     Full-text available via subscription   (Followers: 2)
Acta Informatica     Hybrid Journal   (Followers: 4)
Acta Universitatis Cibiniensis. Technical Series     Open Access  
Ad Hoc Networks     Hybrid Journal   (Followers: 11)
Adaptive Behavior     Hybrid Journal   (Followers: 9)
Advanced Engineering Materials     Hybrid Journal   (Followers: 18)
Advanced Science Letters     Full-text available via subscription   (Followers: 5)
Advances in Adaptive Data Analysis     Hybrid Journal   (Followers: 6)
Advances in Artificial Intelligence     Open Access   (Followers: 10)
Advances in Artificial Neural Systems     Open Access   (Followers: 4)
Advances in Calculus of Variations     Hybrid Journal   (Followers: 4)
Advances in Catalysis     Full-text available via subscription   (Followers: 5)
Advances in Computational Mathematics     Hybrid Journal   (Followers: 15)
Advances in Computer Engineering     Open Access   (Followers: 1)
Advances in Computing     Open Access   (Followers: 3)
Advances in Data Analysis and Classification     Hybrid Journal   (Followers: 75)
Advances in Engineering Software     Hybrid Journal   (Followers: 23)
Advances in Geosciences (ADGEO)     Open Access   (Followers: 12)
Advances in Human Factors/Ergonomics     Full-text available via subscription   (Followers: 15)
Advances in Human-Computer Interaction     Open Access   (Followers: 16)
Advances in Materials Sciences     Open Access   (Followers: 11)
Advances in Operations Research     Open Access   (Followers: 11)
Advances in Parallel Computing     Full-text available via subscription   (Followers: 7)
Advances in Porous Media     Full-text available via subscription   (Followers: 3)
Advances in Remote Sensing     Open Access   (Followers: 9)
Advances in Science and Research (ASR)     Open Access   (Followers: 7)
AEU - International Journal of Electronics and Communications     Hybrid Journal   (Followers: 5)
African Journal of Mathematics and Computer Science Research     Open Access   (Followers: 4)
AGE     Hybrid Journal   (Followers: 4)
Age and Ageing     Hybrid Journal   (Followers: 38)
AI EDAM     Hybrid Journal   (Followers: 1)
Air, Soil & Water Research     Open Access   (Followers: 6)
AIS Transactions on Human-Computer Interaction     Open Access   (Followers: 4)
Algebras and Representation Theory     Hybrid Journal  
Algorithmica     Hybrid Journal   (Followers: 4)
Algorithms     Open Access   (Followers: 10)
American Journal of Applied Sciences     Open Access   (Followers: 30)
American Journal of Computational and Applied Mathematics     Open Access   (Followers: 2)
American Journal of Computational Mathematics     Open Access   (Followers: 1)
American Journal of Information Systems     Open Access   (Followers: 2)
American Journal of Sensor Technology     Open Access   (Followers: 1)
Anais da Academia Brasileira de Ciências     Open Access   (Followers: 2)
Analog Integrated Circuits and Signal Processing     Hybrid Journal   (Followers: 4)
Analysis in Theory and Applications     Hybrid Journal  
Animation Practice, Process & Production     Hybrid Journal   (Followers: 7)
Annals of Combinatorics     Hybrid Journal   (Followers: 6)
Annals of Data Science     Hybrid Journal   (Followers: 1)
Annals of Mathematics and Artificial Intelligence     Hybrid Journal   (Followers: 6)
Annals of Pure and Applied Logic     Open Access   (Followers: 2)
Annals of Software Engineering     Hybrid Journal   (Followers: 9)
Annual Reviews in Control     Hybrid Journal   (Followers: 5)
Applicable Algebra in Engineering, Communication and Computing     Hybrid Journal   (Followers: 2)
Applied and Computational Harmonic Analysis     Full-text available via subscription   (Followers: 1)
Applied Artificial Intelligence: An International Journal     Hybrid Journal   (Followers: 7)
Applied Categorical Structures     Hybrid Journal   (Followers: 1)
Applied Computational Intelligence and Soft Computing     Open Access   (Followers: 9)
Applied Computer Systems     Open Access   (Followers: 1)
Applied Environmental Education & Communication     Hybrid Journal   (Followers: 13)
Applied Informatics     Open Access  
Applied Intelligence     Hybrid Journal   (Followers: 7)
Applied Mathematics and Computation     Hybrid Journal   (Followers: 60)
Applied Medical Informatics     Open Access   (Followers: 7)
Applied Numerical Analysis & Computational Mathematics     Hybrid Journal   (Followers: 5)
Applied Numerical Mathematics     Hybrid Journal   (Followers: 7)
Applied Soft Computing     Hybrid Journal   (Followers: 10)
Applied Spatial Analysis and Policy     Hybrid Journal   (Followers: 2)
Architectural Theory Review     Hybrid Journal   (Followers: 2)
Archive of Applied Mechanics     Hybrid Journal   (Followers: 3)
Archives and Museum Informatics     Hybrid Journal   (Followers: 107)
Archives of Computational Methods in Engineering     Hybrid Journal   (Followers: 5)
arq: Architectural Research Quarterly     Hybrid Journal   (Followers: 10)
Artifact     Hybrid Journal   (Followers: 2)

        1 2 3 4 5 6 7 8 | Last

Journal Cover   Applied Numerical Mathematics
  [SJR: 1.163]   [H-I: 49]   [7 followers]  Follow
   Hybrid Journal Hybrid journal (It can contain Open Access articles)
   ISSN (Print) 0168-9274 - ISSN (Online) 0168-9274
   Published by Elsevier Homepage  [2812 journals]
  • Kernel polynomials from L-orthogonal polynomials
    • Abstract: Publication date: May 2011
      Source:Applied Numerical Mathematics, Volume 61, Issue 5
      Author(s): H.M. Felix , A. Sri Ranga , D.O. Veronese
      A positive measure ψ defined on [ a , b ] such that its moments μ n = ∫ a b t n d ψ ( t ) exist for n = 0 , ± 1 , ± 2 , … , is called a strong positive measure on [ a , b ] . If 0 ⩽ a < b ⩽ ∞ then the sequence of (monic) polynomials { Q n } , defined by ∫ a b t − n + s Q n ( t ) d ψ ( t ) = 0 , s = 0 , 1 , … , n − 1 , is known to exist. We refer to these polynomials as the L-orthogonal polynomials with respect to the strong positive measure ψ. The purpose of this manuscript is to consider some properties of the kernel polynomials associated with these L-orthogonal polynomials. As applications, we consider the quadrature rules associated with these kernel polynomials. Associated eigenvalue problems and numerical evaluation of the nodes and weights of such quadrature rules are also considered.

      PubDate: 2015-06-27T13:39:34Z
  • Convergence of adaptive BEM for some mixed boundary value problem
    • Abstract: Publication date: April 2012
      Source:Applied Numerical Mathematics, Volume 62, Issue 4
      Author(s): M. Aurada , S. Ferraz-Leite , P. Goldenits , M. Karkulik , M. Mayr , D. Praetorius
      For a boundary integral formulation of the 2D Laplace equation with mixed boundary conditions, we consider an adaptive Galerkin BEM based on an ( h − h / 2 ) -type error estimator. We include the resolution of the Dirichlet, Neumann, and volume data into the adaptive algorithm. In particular, an implementation of the developed algorithm has only to deal with discrete integral operators. We prove that the proposed adaptive scheme leads to a sequence of discrete solutions, for which the corresponding error estimators tend to zero. Under a saturation assumption for the non-perturbed problem which is observed empirically, the sequence of discrete solutions thus converges to the exact solution in the energy norm.

      PubDate: 2015-06-27T13:39:34Z
  • Estimator reduction and convergence of adaptive BEM
    • Abstract: Publication date: June 2012
      Source:Applied Numerical Mathematics, Volume 62, Issue 6
      Author(s): Markus Aurada , Samuel Ferraz-Leite , Dirk Praetorius
      A posteriori error estimation and related adaptive mesh-refining algorithms have themselves proven to be powerful tools in nowadays scientific computing. Contrary to adaptive finite element methods, convergence of adaptive boundary element schemes is, however, widely open. We propose a relaxed notion of convergence of adaptive boundary element schemes. Instead of asking for convergence of the error to zero, we only aim to prove estimator convergence in the sense that the adaptive algorithm drives the underlying error estimator to zero. We observe that certain error estimators satisfy an estimator reduction property which is sufficient for estimator convergence. The elementary analysis is only based on Dörfler marking and inverse estimates, but not on reliability and efficiency of the error estimator at hand. In particular, our approach gives a first mathematical justification for the proposed steering of anisotropic mesh-refinements, which is mandatory for optimal convergence behavior in 3D boundary element computations.

      PubDate: 2015-06-27T13:39:34Z
  • Finite element solution of nonlinear eddy current problems with periodic
           excitation and its industrial applications
    • Abstract: Publication date: May 2014
      Source:Applied Numerical Mathematics, Volume 79
      Author(s): Oszkár Bíró , Gergely Koczka , Kurt Preis
      An efficient finite element method to take account of the nonlinearity of the magnetic materials when analyzing three-dimensional eddy current problems is presented in this paper. The problem is formulated in terms of vector and scalar potentials approximated by edge and node based finite element basis functions. The application of Galerkin techniques leads to a large, nonlinear system of ordinary differential equations in the time domain. The excitations are assumed to be time-periodic and the steady-state periodic solution is of interest only. This is represented either in the frequency domain as a finite Fourier series or in the time domain as a set of discrete time values within one period for each finite element degree of freedom. The former approach is the (continuous) harmonic balance method and, in the latter one, discrete Fourier transformation will be shown to lead to a discrete harmonic balance method. Due to the nonlinearity, all harmonics, both continuous and discrete, are coupled to each other. The harmonics would be decoupled if the problem were linear, therefore, a special nonlinear iteration technique, the fixed-point method is used to linearize the equations by selecting a time-independent permeability distribution, the so-called fixed-point permeability in each nonlinear iteration step. This leads to uncoupled harmonics within these steps. As industrial applications, analyses of large power transformers are presented. The first example is the computation of the electromagnetic field of a single-phase transformer in the time domain with the results compared to those obtained by traditional time-stepping techniques. In the second application, an advanced model of the same transformer is analyzed in the frequency domain by the harmonic balance method with the effect of the presence of higher harmonics on the losses investigated. Finally a third example tackles the case of direct current (DC) bias in the coils of a single-phase transformer.

      PubDate: 2015-06-27T13:39:34Z
  • Simultaneous optical flow and source estimation: space-time discretization
           and preconditioning
    • Abstract: Publication date: Available online 14 May 2015
      Source:Applied Numerical Mathematics
      Author(s): R. Andreev , O. Scherzer , W. Zulehner
      We consider the simultaneous estimation of an optical flow field and an illumination source term in a movie sequence. The particular optical flow equation is obtained by assuming that the image intensity is a conserved quantity up to possible sources and sinks which represent varying illumination. We formulate this problem as an energy minimization problem and propose a space-time simultaneous discretization for the optimality system in saddle-point form. We investigate a preconditioning strategy that renders the discrete system well-conditioned uniformly in the discretization resolution. Numerical experiments complement the theory.

      PubDate: 2015-05-20T13:22:30Z
  • Projected finite elements for reaction-diffusion systems on stationary
           closed surfaces
    • Abstract: Publication date: Available online 29 April 2015
      Source:Applied Numerical Mathematics
      Author(s): N. Tuncer , A. Madzvamuse , A.J. Meir
      In this paper we present a robust, efficient and accurate finite element method for solving reaction-diffusion systems on stationary spheroidal surfaces (these are surfaces which are deformations of the sphere such as ellipsoids, dumbbells, and heart-shaped surfaces) with potential applications in the areas of developmental biology, cancer research, wound healing, tissue regeneration, and cell motility among many others where such models are routinely used. Our method is inspired by the radially projected finite element method introduced in [39]. (Hence the name “projected” finite element method). The advantages of the projected finite element method are that it is easy to implement and that it provides a conforming finite element discretization which is “logically” rectangular. To demonstrate the robustness, applicability and generality of this numerical method, we present solutions of reaction-diffusion systems on various spheroidal surfaces. We show that the method presented in this paper preserves positivity of the solutions of reaction-diffusion equations which is not generally true for Galerkin type methods. We conclude that surface geometry plays a pivotal role in pattern formation. For a fixed set of model parameter values, different surfaces give rise to different pattern generation sequences of either spots or stripes or a combination (observed as circular spot-stripe patterns). These results clearly demonstrate the need for detailed theoretical analytical studies to elucidate how surface geometry and curvature influence pattern formation on complex surfaces.

      PubDate: 2015-05-13T12:42:30Z
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2015